Volume 10, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A dilogarithmic formula for the Cheeger–Chern–Simons class

Johan L Dupont and Christian K Zickert

Geometry & Topology 10 (2006) 1347–1372

arXiv: 0903.0284

Abstract

We present a simplification of Neumann’s formula for the universal Cheeger–Chern–Simons class of the second Chern polynomial. Our approach is completely algebraic, and the final formula can be applied directly on a homology class in the bar complex.

Keywords
Extended Bloch group, Cheeger–Chern–Simons class
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 57T30
References
Forward citations
Publication
Received: 2 August 2005
Accepted: 14 June 2006
Published: 26 September 2006
Proposed: Shigeyuki Morita
Seconded: Joan Birman, Robion Kirby
Authors
Johan L Dupont
Department of Mathematics
University of Aarhus
DK-8000 Århus
Denmark
Christian K Zickert
Department of Mathematics
Columbia University
New York, NY 10027
USA